# SDR DHL200374275

- Difficulty date: November 22, 2003
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER FUSELAGE EXTERIOR SKIN BS 390 BETWEEN STR 6L AND 7L SKIN IS DENTED.  DENT AT BS 390 STR 6L TO STR 7L FOUND OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  REMOVED FASTENERS FOR ACCESS AND CUT OUT DAMAGED AREA, DIMENSIONS 3 X 2 INCH IAW B727 SRM 53-30-3 FIG 3.  REMOVED PREVIOUS REPAIR FOR INCORPATION INTO NEW REPAIR IAW B727 51-30-2.  FABRICATED NEW DOUBLER DIM 25 X 12 INCH USING 2024-T3 .050 PO 900408 IAW B727 SRM 53-30-3 FIG 3.  ALODINED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED REPAIR AT BS 390, STR 6L TO 7L IAW B727 SRM 53-30 FIG 3.
